Levitin-Polyak well-posedness in generalized variational inequality problems with functional constraints

X. X. Huang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

40 Citations (Scopus)

Abstract

In this paper, we study Levitin-Polyak type well - posedness for generalized variational inequality problems with functional constraints, as well as an abstract set constraint We will introduce several types of generalized Levitin Polyak well posednesses, and give various criteria and characterizations for these types of well posednesses.
Original languageEnglish
Pages (from-to)671-684
Number of pages14
JournalJournal of Industrial and Management Optimization
Volume3
Issue number4
DOIs
Publication statusPublished - 1 Jan 2007

Keywords

  • (Generalized) Levitin-Polyak well-posedness
  • Approximating solution sequence
  • Coercivity
  • Constrained generalized variational inequality
  • Monotone set-valued map

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics

Cite this